Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Linearizing certain reductive group actions
HTML articles powered by AMS MathViewer

by H. Bass and W. Haboush PDF
Trans. Amer. Math. Soc. 292 (1985), 463-482 Request permission

Abstract:

Is every algebraic action of a reductive algebraic group $G$ on affine space ${{\mathbf {C}}^n}$ equivalent to a linear action? The "normal linearization theorem" proved below implies that, if each closed orbit of $G$ is a fixed point, then ${{\mathbf {C}}^n}$ is $G$-equivariantly isomorphic to ${({{\mathbf {C}}^n})^G} \times {{\mathbf {C}}^m}$ for some linear action of $G$ on ${{\mathbf {C}}^m}$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 14L30, 20G05
  • Retrieve articles in all journals with MSC: 14L30, 20G05
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 292 (1985), 463-482
  • MSC: Primary 14L30; Secondary 20G05
  • DOI: https://doi.org/10.1090/S0002-9947-1985-0808732-4
  • MathSciNet review: 808732